I am experiencing swelling in left tear trough after 2 years. I started using bee venom.cream and wondered if this has been a factor in the under eye swelling ? No medical issues and. Ct scans , eye consults are normal
I Was Injected with Tear Trough Fillers 2 Years Ago and Recently Am Experiencing Swelling Under 1?
Doctor Answers (2)
Swelling after topical cream
I would discontinue the topical cream. After 2 yrs, new onset swelling is much more likely from a new topical cream than from a filler. Best of luck.
Eye swellling 2 years after tear tough fillers?
Hello and thanks for your question. It is highly unlikely that there is any filler product still in your tear trough 2 years later. It is more likely that you are having an allergic reaction to the bee venom cream you are currently using, so I would discontinue that immediately. I am glad you have had your eye examined and have no other major medical issues. I hope it clears up and the swelling goes down soon.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.